# SDR 2010F00232

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,760 hours, 32,571 cycles
- Engine: Pwa PW120
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(COER) FLT DECK, FRAME 12 FWD, AFT SIDE FROM STRINGER 20L-20R HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-42, REV 77. MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-11-00, FIG 301 & 53-11-40, FIG 112, REV 77.  ALL PARTS INSTALLED IAW SRM 51-25-01, 51-25-02, 51-25-03, 51-25-04 AND 53-11-40, REV 77. APPLIED ALODINE PRIMER AND PAINT TO OUTER SKIN AS REQUIRED IAW SRM 51-21-17 AND 51-21-27 REV 77.
